# SDR C8GA20070008

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 58,852 hours, 33,182 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rod
- Part number: 69499175
- Condition: Broken
- Location: Downlock Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 723 FROM ROC TO TOL, AFTER TAKEOFF WHEN GEAR WAS RAISED THE RIGHT MAIN LANDING GEAR GREEN AND RED INDICATIONS LIGHTS REMAINED ON, SECONDARY RIGHT MAIN GEAR LIGHT ON FO'S PANEL REMAINED ON.  ALL INDICATIONS WERE NORMAL WITH GEAR DOWN.  AIRCRAFT RETURNED TO ROC AND LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THAT THE RIGHT MAIN LANDING GEAR DOWNLOCK SENSOR ROD WAS BROKEN.  ROD WAS REMOVED AND REPLACED, OPS CHECKED GOOD AND NO FURTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
